| Model Number |
MMT-326A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose level and reservoir was leak.Blood glucose level at the time of the incident was 410 mg/dl.Customer was treated with insulin pump.Troubleshooting was performed.The reservoir will be returned for analysis.